A remark on Thurston's stability theorem
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 219-220.

The author gives an example showing that Thurston’s stability theorem cannot be generalized to non-oriented foliations.

L’auteur donne un exemple qui montre que le théorème de stabilité de Thurston n’admet aucune généralisation dans le cas d’un feuilletage non-orientable.

@article{AIF_1975__25_2_219_0,
     author = {Sacksteder, Richard},
     title = {A remark on {Thurston's} stability theorem},
     journal = {Annales de l'Institut Fourier},
     pages = {219--220},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     number = {2},
     year = {1975},
     doi = {10.5802/aif.562},
     mrnumber = {52 #11948},
     zbl = {0318.57032},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.562/}
}
TY  - JOUR
AU  - Sacksteder, Richard
TI  - A remark on Thurston's stability theorem
JO  - Annales de l'Institut Fourier
PY  - 1975
SP  - 219
EP  - 220
VL  - 25
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.562/
DO  - 10.5802/aif.562
LA  - en
ID  - AIF_1975__25_2_219_0
ER  - 
%0 Journal Article
%A Sacksteder, Richard
%T A remark on Thurston's stability theorem
%J Annales de l'Institut Fourier
%D 1975
%P 219-220
%V 25
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.562/
%R 10.5802/aif.562
%G en
%F AIF_1975__25_2_219_0
Sacksteder, Richard. A remark on Thurston's stability theorem. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 219-220. doi : 10.5802/aif.562. http://www.numdam.org/articles/10.5802/aif.562/

[1] H.B. Lawson, Jr., Foliations, Bulletin of the American Mathematical Society, 80 (1974), 369-418. | Zbl

[2] G. Reeb, Feuilletages, résultats anciens et nouveaux, Université de Montréal (1972).

[3] R. Sacksteder, Foliations and pseudogroups, American Journal of Mathematics, 87 (1965), 79-102. | Zbl

[4] W. Thurston, A generalization of the Reeb stability theorem, Topology, 13 (1974), 347-352. | Zbl

Cited by Sources: